# SDR 98ZZZX3460

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64JP
- Make and model: Piper PA-31-350
- Aircraft serial: 317652156
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 49F624Z
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RUN-UP, ENGINE WOULD ONLY PRODUCE 2,200 RPM.  FOUND UPPER END OF GOVERNOR CONTROL BINDING INTERNALLY.  REPLACED GOVERNOR WITH OVERAULED UNIT.  OPS CHECK GOOD.
